are very user dependent as far as signs..
for instance my dwarf says it (hydrocodone
) gives him energy rather than a nodding, therefore nodding is not exactly a rule for opiate
Pupils are the best indicator and the hardest to hide for opioid
users, the pin point pupils are a dead giveaway. Though things like DXM
and Anticholinergics can counter this effect somewhat.
- More sociable, ease with others, talkative, more emotionally connected with others (this specifically applies to those whose regular personality is introverted)
- droopy eyelids, usually under high doses
- spaced out, again in higher doses or in opioid newbies
Its going to be pretty hard to tell who is on opioids
and who is not because as my dwarf says they affect people differently.
symptoms aren't a good indicator either unless the person in question is a heavy user, perhaps the most unique withdrawal symptom is excessive yawning, but other symptoms could pass as a cold and/or allergies.